Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 77, Issue 2,  Spring  2017  pp. 261-286.

Power concave operators and representation of $p$-convex and $q$-concave Banach lattices

Authors:  Olvido Delgado (1) and Enrique A. Sanchez Perez (2)
Author institution: (1) Departamento de Matematica Aplicada I, E. T. S. de Ingenieria de Edificacion, Universidad de Sevilla, Sevilla, 41012, Spain
(2) Instituto Universitario de Matematica Pura y Aplicada, Universitat Politecnica de Valencia, Valencia, 46022, Spain

Summary:  As a consequence of the analysis of the class of $(p,q)$-power concave operators, we prove a general representation theorem for $p$-convex and $q$-concave Banach lattices as spaces of integrable functions with respect to vector measures. This result culminates a series of representation theorems for Banach lattices using vector measures that have been obtained in the last twenty years.

Keywords:  Banach lattices, $q$-concave operators, quasi-Banach function spaces, vector measures, $\delta$-ring

Contents   Full-Text PDF